Volume 20, issue 4 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A structure theorem for $\mathit{RO}(C_2)$–graded Bredon cohomology

Clover May

Algebraic & Geometric Topology 20 (2020) 1691–1728
Bibliography
1 S Araki, M Murayama, τ–cohomology theories, Japan. J. Math. 4 (1978) 363 MR528864
2 P E Bland, Rings and their modules, de Gruyter (2011) MR2777416
3 G E Bredon, Equivariant cohomology theories, 34, Springer (1967) MR0214062
4 J L Caruso, Operations in equivariant ∕p–cohomology, Math. Proc. Cambridge Philos. Soc. 126 (1999) 521 MR1684248
5 D Dugger, An Atiyah–Hirzebruch spectral sequence for KR–theory, K–Theory 35 (2005) 213 MR2240234
6 D Dugger, Bigraded cohomology of 2–equivariant Grassmannians, Geom. Topol. 19 (2015) 113 MR3318749
7 D Dugger, D C Isaksen, 2–equivariant and –motivic stable stems, Proc. Amer. Math. Soc. 145 (2017) 3617 MR3652813
8 K K Ferland, On the RO(G)–graded equivariant ordinary cohomology of generalized G–cell complexes for G = ∕p, PhD thesis, Syracuse University (1999) MR2699528
9 D C Isaksen, Stable stems, 1269, Amer. Math. Soc. (2019) MR4046815
10 W C Kronholm, A freeness theorem for RO(2)–graded cohomology, Topology Appl. 157 (2010) 902 MR2593703
11 L G Lewis Jr., The RO(G)–graded equivariant ordinary cohomology of complex projective spaces with linear ∕p actions, from: "Algebraic topology and transformation groups" (editor T tom Dieck), Lecture Notes in Math. 1361, Springer (1988) 53 MR979507
12 J P May, Matric Massey products, J. Algebra 12 (1969) 533 MR238929
13 J P May, Equivariant homotopy and cohomology theory, 91, Amer. Math. Soc. (1996) MR1413302
14 P F dos Santos, A note on the equivariant Dold–Thom theorem, J. Pure Appl. Algebra 183 (2003) 299 MR1992051
15 M E Shulman, Equivariant local coefficients and the RO(G)–graded cohomology of classifying spaces, PhD thesis, The University of Chicago (2010) MR2941379
16 H Toda, Composition methods in homotopy groups of spheres, 49, Princeton Univ. Press (1962) MR0143217